A probabilistic approach for patient classification in Parkinson’s disease

White, N. M., Johnson, H. L., Mengersen, K. L., Mellick, G. D., Dissanayaka, N. and Silburn, P. A. (2009). A probabilistic approach for patient classification in Parkinson’s disease. In: Abstracts of The Movement Disorder Society's Thirteenth International Congress of Parkinson's Disease and Movement Disorders. MDS 13th International Congress: The Movement Disorder Society’s 13th International Congress of Parkinson’s Disease and Movement Disorder, Paris, France, (S388-S388). 7-11 June 2009. doi:10.1002/mds.22628


Author White, N. M.
Johnson, H. L.
Mengersen, K. L.
Mellick, G. D.
Dissanayaka, N.
Silburn, P. A.
Title of paper A probabilistic approach for patient classification in Parkinson’s disease
Conference name MDS 13th International Congress: The Movement Disorder Society’s 13th International Congress of Parkinson’s Disease and Movement Disorder
Conference location Paris, France
Conference dates 7-11 June 2009
Proceedings title Abstracts of The Movement Disorder Society's Thirteenth International Congress of Parkinson's Disease and Movement Disorders   Check publisher's open access policy
Journal name Movement Disorders   Check publisher's open access policy
Place of Publication Hoboken, NJ, United States
Publisher John Wiley & Sons
Publication Year 2009
Sub-type Published abstract
DOI 10.1002/mds.22628
ISSN 0885-3185
1531-8257
Volume 24
Issue Supp. 1
Start page S388
End page S388
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Conference Paper
Collection: UQ Centre for Clinical Research Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 15 Jan 2014, 16:07:24 EST by Nadeeka Dissanayaka on behalf of UQ Centre for Clinical Research